Previous |  Up |  Next


Title: The weak compactness of almost Dunford-Pettis operators (English)
Author: Aqzzouz, Belmesnaoui
Author: Elbour, Aziz
Author: Aboutafail, Othman
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 52
Issue: 1
Year: 2011
Pages: 31-35
Summary lang: English
Category: math
Summary: We characterize Banach lattices on which every positive almost Dunford-Pettis operator is weakly compact. (English)
Keyword: almost Dunford-Pettis operator
Keyword: weakly compact operator
Keyword: order continuous norm
Keyword: reflexive Banach space
MSC: 46A40
MSC: 46B40
MSC: 46B42
idZBL: Zbl 1240.46040
idMR: MR2828372
Date available: 2011-03-08T17:34:50Z
Last updated: 2013-09-22
Stable URL:
Reference: [1] Aliprantis C.D., Burkinshaw O.: Positive Operators.reprint of the 1985 original, Springer, Dordrecht, 2006. Zbl 1098.47001, MR 2262133
Reference: [2] Aqzzouz B., Nouira R., Zraoula L.: Les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts.Proc. Amer. Math. Soc. 134 (2006), 1161–1165. Zbl 1099.46016, MR 2196052, 10.1090/S0002-9939-05-08083-4
Reference: [3] Meyer-Nieberg P.: Banach Lattices.Universitext, Springer, Berlin, 1991. Zbl 0743.46015, MR 1128093
Reference: [4] Wnuk W.: Banach lattices with the weak Dunford-Pettis property.Atti Sem. Mat. Fis. Univ. Modena 42 (1994), no. 1, 227–236. Zbl 0805.46023, MR 1282338


Files Size Format View
CommentatMathUnivCarolRetro_52-2011-1_3.pdf 181.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo